# SDR WVER2016101100012

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 34,553 hours, 24,733 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: CC670581771
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 1 SLAT BLEED LOOP CONNECTOR MT180P1 MOUNTING BRACKET BROKEN.
